# SDR 9515761147

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Corroded
- Location: Fs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE CENTER WING FRONT SPAR PRESSURE BULKHEAD FS 1156 AT THE SKIN BETWEEN LONGERONS 47R TO 48R.  REPAIRED BULKHEAD PER EA 11-98963.
